Scaling relationships of Gaussian processes

Batten, Jonathan and Ellis, Craig 2001, Scaling relationships of Gaussian processes, Economics letters, vol. 72, no. 3, pp. 291-296, doi: 10.1016/S0165-1765(01)00436-0.

Attached Files
Name Description MIMEType Size Downloads

Title Scaling relationships of Gaussian processes
Author(s) Batten, Jonathan
Ellis, Craig
Journal name Economics letters
Volume number 72
Issue number 3
Start page 291
End page 296
Publisher Elsevier Science B.V.
Place of publication Amsterdam, The Netherlands
Publication date 2001
ISSN 0165-1765
Summary Asset returns conforming to a Gaussian random walk are characterised by the temporal independence of the moments of the distribution. Employing currency returns, this note demonstrates the conditions that are necessary for risk to be estimated in this manner.
Language eng
DOI 10.1016/S0165-1765(01)00436-0
Field of Research 140207 Financial Economics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2001, Elsevier Science B.V.
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 425 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 07 Jul 2008, 07:33:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact